MAUDE Adverse Event Report: BARD ACCESS SYSTEMS SUB-Q PORT PERITON (NO C; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

BARD ACCESS SYSTEMS SUB-Q PORT PERITON (NO C; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 0603006
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history records have been reviewed with special attention to the raw materials, subassemblies, manufacturing process, and quality control testing.This lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.The device was not returned for evaluation.Images and medical records were not provided for review.Therefore, the investigation is inconclusive for the alleged allergic reaction as no objective evidence has been provided to confirm any alleged deficiency with the port/catheter.The root cause could not be determined based upon available information.It is unknown whether patient and/or procedural factors contributed to the event.Possible contributing factors include patient allergies; however, the lack of a returned sample prevented both confirmation of the reported event and identification of a root cause(s).The investigation for the allergic reaction is inconclusive.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that part of a model 0603006 port & catheter was allegedly not removed by physician.It was further reported that patient allegedly developed an allergic reaction to the catheter.This information was received from a single source.The alleged malfunction involved a patient with no known impact to the patient.The patient age, weight, and gender were not provided.

Brand Name
SUB-Q PORT PERITON (NO C
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8800099
Report Number3006260740-2019-01987
Device Sequence Number16779360
Product Code LJT
UDI-Device Identifier00801741025792
UDI-Public(01)00801741025792
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0603006
Device Catalogue Number0603006
Device Lot NumberRESA0344
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2019
Initial Report FDA Received Date07/17/2019
Patient Sequence Number1